default search action
"Collinear periodic cracks and/or rigid line inclusions ofantiplane sliding ..."
Weichen Shi (2009)
- Weichen Shi:
Collinear periodic cracks and/or rigid line inclusions ofantiplane sliding mode in one-dimensional hexagonal quasicrystal. Appl. Math. Comput. 215(3): 1062-1067 (2009)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.